# SDR ASAA2018032023998

- Difficulty date: March 20, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 8,281 hours, 2,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26099
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 8,347 hours, 2,791 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. LIGHT GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  CONFIRMED FAULT, NR 2 PFTC SHOWS TCV, #2 FAULT CODE MSG #21-51267. REMOVED AND REPLACED #2 TCV REF B737-900 AMM 21-51-10, PFTC BITE TESTS NML REF AMM 21-61-00-740-801-002. AIRCRAFT RELEASED FROM MEL 21-32B.
